Report of a renal transplanted patient with fibroadenoma occurring in a short time


BALAL M. , SEYREK N. , KARAYAYLALI I. , Paydas S.

TRANSPLANTATION PROCEEDINGS, cilt.35, ss.1408-1409, 2003 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 35 Konu: 4
  • Basım Tarihi: 2003
  • Doi Numarası: 10.1016/s0041-1345(03)00442-1
  • Dergi Adı: TRANSPLANTATION PROCEEDINGS
  • Sayfa Sayıları: ss.1408-1409

Özet

The incidence of breast cancer in renal transplant patients is similar to that of general population. But fibroadenomas may be seen as a result of exposure to cyclosporine (CyA). Herein we report the case of a 32-year-old woman who received a renal transplant and had a breast fibroadenoma. She had been prescribed CyA, azathioprine, and steroids for 4 years. At the end of the first year a palpable mass had been detected in her right breast; the pathologic diagnosis was fibroadenoma. At the 4th year after transplantation, immunosuppressive treatment was switched to CyA and mycopholate mofetil (MMF) because of an increased serum creatinine level. Two years later seven breast nodes from both breasts were detected by ultrasonography. Totally excision was performed revealing a histopathologic diagnosis of fibroademata as before.